# SDR 95ZZZM12

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT WHILE CLIMBING THROUGH FL 370.  RELIGHTED ENGINE AT APPROXIMATELY FL 280 DESCENDING FROM FL 310.  CONTINUED TO SVMI WITHOUT FURTHER INCIDENT.  ALL INDICATIONS NORMAL.  PERFORMED NR 1 ENGINE INSPECTION IAW CFM MM CHAPTER 71-00-0.  NO DEFECTS NOTED ON GROUND RUN.  NR 1 ENGINE CHECK NORMAL.  (M)
